# SDR DXTA200500987

- Difficulty date: September 28, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Nose
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR RETRACTED WHILE TAXIING, AIRCRAFT SUSTAINED DAMAGE TO THE NOSE STRUCTURE AREA.  DAMAGE TO AIRCRAFT IS BEING TEMPORARILY REPAIRED FOR A ONE TIME FERRY FLIGHT TO ICT.
